# SDR SWAA2023071777124

- Difficulty date: July 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 35,900 hours, 16,474 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED.<[01] R&R RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL REF AMM 53-31-31.
